# SDR IPXA2023103127223

- Difficulty date: September 30, 2023
- Submitted: November 8, 2023
- Operation: Air carrier
- Aircraft: N156UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0845
- Aircraft time: 24,328 hours, 14,676 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PIANO HINGE HOLES #32, #33, #36, #37, #38, AND #39 IN THE MIDDLE SECTION, HAVE CORROSION / DAMAGE INDICATIONS INSIDE THE HOLES. ALL DISCREPANT HOLES MARKED IN RED NR 299291 COMPLIED WITH EA 300-5236-27-A3386 PRELIMINARY 3 STEP 13 AND 14 IAW SRM 51-40-50. REVIEWED
